# SDR CALA2013082090611

- Difficulty date: August 20, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 91,788 hours, 11,023 cycles
- Engine: Pwa PW4056
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 1000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1000 STRINGER 38L LBL 78,  CRACK FOUND AT BATH TUB FITTING INSIDE CENTER TANK DURING HMV VISIT.  REPLACED FITTING IAW SRM AND SEALANT APPLIED PER MM.
